# SDR CA151221016

- Difficulty date: December 18, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION REVEALED CRACKS AT THE MACHINED FLOOR BEAM FS 280 ON BOTH R/H AND L/H BOTTOM FLANGES. FLOOR BEAM WILL BE CHANGED BY THE OPERATOR. (SEE ALSO FAA SDR #2016010902325/V0XD20151226333) (TC# 20151221016)
